RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2012, Volume 46, Issue 2, Pages 37–51 (Mi faa3066)  

This article is cited in 3 scientific papers (total in 3 papers)

Real Normalized Differentials and Arbarello's Conjecture

I. M. Kricheverabc

a A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow
b Columbia University
c L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: Using meromorphic differentials with real periods, we prove Arbarello's conjecture that any compact complex cycle of dimension $g-n$ in the moduli space $\mathcal{M}_g$ of smooth algebraic curves of genus $g$ must intersect the locus of curves having a Weierstrass point of order at most $n$.

Keywords: moduli space of algebraic curves, integrable system, real normalized differential

DOI: https://doi.org/10.4213/faa3066

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2012, 46:2, 110–120

Bibliographic databases:

UDC: 512.732+517.9
Received: 16.01.2012

Citation: I. M. Krichever, “Real Normalized Differentials and Arbarello's Conjecture”, Funktsional. Anal. i Prilozhen., 46:2 (2012), 37–51; Funct. Anal. Appl., 46:2 (2012), 110–120

Citation in format AMSBIB
\Bibitem{Kri12}
\by I.~M.~Krichever
\paper Real Normalized Differentials and Arbarello's Conjecture
\jour Funktsional. Anal. i Prilozhen.
\yr 2012
\vol 46
\issue 2
\pages 37--51
\mathnet{http://mi.mathnet.ru/faa3066}
\crossref{https://doi.org/10.4213/faa3066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978059}
\zmath{https://zbmath.org/?q=an:06207353}
\elib{http://elibrary.ru/item.asp?id=20730652}
\transl
\jour Funct. Anal. Appl.
\yr 2012
\vol 46
\issue 2
\pages 110--120
\crossref{https://doi.org/10.1007/s10688-012-0017-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305412000004}
\elib{http://elibrary.ru/item.asp?id=17992058}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862519729}


Linking options:
  • http://mi.mathnet.ru/eng/faa3066
  • https://doi.org/10.4213/faa3066
  • http://mi.mathnet.ru/eng/faa/v46/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Khovanskii, “On Algebraic Functions Integrable in Finite Terms”, Funct. Anal. Appl., 49:1 (2015), 50–56  mathnet  crossref  crossref  zmath  isi  elib
    2. A. Y. Buryak, “New approaches to integrable hierarchies of topological type”, Russian Math. Surveys, 72:5 (2017), 841–887  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. S. Grushevskii, I. M. Krichever, Kh. Norton, “Veschestvenno-normirovannye differentsialy: predely na stabilnykh krivykh”, UMN, 74:2(446) (2019), 81–148  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:564
    Full text:111
    References:44
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019